# SDR P2EA01180

- Difficulty date: September 7, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, AFT CARGO COMPARTMENT DOOR EXTERNAL SKIN WITH SEVERAL DENTS OUT OF LIMITS.  AFT CARGO COMPARTMENT EXTERIOR SKIN REPLACED DUE TO SEVERAL DENTS OUT OF LIMITS IAW SRM 52-30-2, FIG 3.  (M)
